# SDR SWAA117066

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 74,971 hours, 66,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: S538
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT EMERGENCY EXIT LIGHT SWITCH LOOSE.  SECURED CONNECTOR PER WDM.
